DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 6, 1993

  • On the symmetry of minimizing harmonic maps in N dimensions

    Etienne Sandier and Itai Shafrir

    Volume 6, 1993, pages 1529-1541

  • On a class of nonlinear high order variational inequality systems

    J. Liang and L. Santos

    Volume 6, 1993, pages 1519-1530

  • Exact multiplicity results for two classes of boundary value problems

    Philip Korman and Tiancheng Ouyang

    Volume 6, 1993, pages 1507-1517

  • On the existence of extremal weak solutions for a class of quasilinear parabolic problems

    Siegfried Carl

    Volume 6, 1993, pages 1493-1505

  • Weakly nonlinear large time behavior in scalar convection-diffusion equations

    Enrique Zuazua

    Volume 6, 1993, pages 1481-1491

  • Multiplicity of principal bounce trajectories with prescribed minimal period on Riemannian manifolds

    Fabio Giannoni

    Volume 6, 1993, pages 1451-1480

  • Lower bounds for the deficiency indices of $T_0(tau^+)T_0(tau)$ , where $tau$ is a linear ordinary differential expression

    Frank D. Isaacs

    Volume 6, 1993, pages 1415-1430

  • Viability for constrained stochastic differential equations

    Serge Gautier and Lionel Thibault

    Volume 6, 1993, pages 1395-1414

  • A uniqueness result for measure-valued solutions of nonlinear hyperbolic equations

    Thierry Gallouèt and Raphaèe Herbin

    Volume 6, 1993, pages 1383-1394

  • Mixtures, convection, diffusion, and adsorption under the assumption of equilibrium partitioning

    Seth F. Oppenheimer

    Volume 6, 1993, pages 1367-1381

  • The period function of a Hamiltonian quadratic system

    W.A. Coppel and L. Gavrilov

    Volume 6, 1993, pages 1357-1365

  • Diffusion in nonhomogeneous environment with passive diffusion interface conditions

    V. Anuradha, J.B. Garner, and R. Shivaji

    Volume 6, 1993, pages 1349-1356

  • An existence result for a class of asymptotic boundary value problems

    A. Margheri and P. Nistri

    Volume 6, 1993, pages 1337-1347

  • Oscillations in delay differential systems

    H.I. Freedman and Qingkai Kong

    Volume 6, 1993, pages 1325-1336

  • Stability property for an integrodifferential equation

    Yoshihiro Hamaya

    Volume 6, 1993, pages 1313-1324

  • A free boundary problem for a quasilinear elliptic equation. I. Rectifiability of free boundary

    Seiro Omata

    Volume 6, 1993, pages 1299-1312

  • Existence of solutions of semilinear elliptic problems on unbounded domains

    Wen-Ching Lien, Shyuh-Yaur Tzeng, and Hwai-Chiuan Wang

    Volume 6, 1993, pages 1281-1298

  • Singular degenerate parabolic equations with applications to geometric evolutions

    Masaki Ohnuma and Moto-Hiko Sato

    Volume 6, 1993, pages 1265-1280

  • Remarks on the asymptotic behaviour for elliptic equations with critical growth

    Naoyuki Ishimura

    Volume 6, 1993, pages 1253-1264

  • Uniqueness of solutions to the Cauchy problem for $u_t?uDelta u+ gamma | Delta u|^2=0$

    Isamu Fukuda, Hitoshi Ishii, and Masayoshi Tsutsumi

    Volume 6, 1993, pages 1231-1252

  • Neumann problem for singular degenerate parabolic equations

    Yoshikazu Giga and Moto-Hiko Sato

    Volume 6, 1993, pages 1217-1230

  • Asymptotic behavior of solutions of a nonstandard second order differential equation

    William A. Harris, jr., Patrizia Pucci, and James Serrin

    Volume 6, 1993, pages 1201-1215

  • The existence of nonoscillatory solutions for first and second order delay differential equations

    Jerry D. Schuur

    Volume 6, 1993, pages 1195-1199

  • On the sum of maximal monotone operators and an application to a nonlinear integro-differential equation

    Paul Egberts

    Volume 6, 1993, pages 1187-1194

  • Critical exponent and discontinuous nonlinearities

    Marino Badiale

    Volume 6, 1993, pages 1173-1185

  • Saddle-points and existence-uniqueness for evolution equations

    Giles Auchmuty

    Volume 6, 1993, pages 1161-1171

  • Optimal control for nonlinear abstract evolution systems

    Jiongmin Yong

    Volume 6, 1993, pages 1145-1159

  • On the zeros of associated polynomials of classical orthogonal polynomials

    Arpàd Elbert and Andrea Laforgia

    Volume 6, 1993, pages 1137-1143

  • Applications of Morse theory to bifurcation theory

    Slawomir Rybicki

    Volume 6, 1993, pages 1125-1135

  • Higher order ordinary differential equations

    Gabriele Bonanno and Salvatore A. Marano

    Volume 6, 1993, pages 1119-1123

  • Distributional and small solutions for linear time-dependent delay equations

    K.L. Cooke and S.M. Verduyn Lunel

    Volume 6, 1993, pages 1101-1117

  • A remark on the equality ${rm det}, Df={rm Det}, Df

    Luigi Greco

    Volume 6, 1993, pages 1089-1100

  • Optimal gradient bounds and heat equation

    Andrea Cianchi

    Volume 6, 1993, pages 1079-1088

  • Strongly nonlinear second-order ODEs with unilateral conditions

    Marta Garcìa-Huidobro, Raùl Manàsevich, and Fabio Zanolin

    Volume 6, 1993, pages 1057-1078

  • Symmetry results for reaction-diffusion equations

    Hans G. Kaper, Man Kam Kwong, and Yi Li

    Volume 6, 1993, pages 1045-1056

  • A note on Palais-Smale condition in the sense of Szulkin

    D. Goeleven

    Volume 6, 1993, pages 1041-1043

  • Energy and regularity inequalities for Volterra equations of parabolic type

    Yasuhiro Fujita

    Volume 6, 1993, pages 1033-1040

  • Existence and uniqueness of coexistence states for the predator-prey model with diffusion: the scalar case

    J. Lòpez-Gòmez and R. Pardo

    Volume 6, 1993, pages 1025-1031

  • Exponential stability of a diffusion equation with absorption

    Wolfgang Arendt and Charles J.K. Batty

    Volume 6, 1993, pages 1009-1024

  • Abstract differential equations and nonlinear dispersive systems

    Angelo Favini, Irena Lasiecka, and T. Tanabe

    Volume 6, 1993, pages 995-1008

  • Distributed systems of PDE in Hilbert space

    John D. Cook and R.E. Showalter

    Volume 6, 1993, pages 981-994

  • Decay of solutions to nonlinear, dispersive wave equations

    Jerry L. Bona and Laihan Luo

    Volume 6, 1993, pages 961-980

  • Nullspaces, representations and factorizations of quasi-differential expressions

    D. Race and A. Zettl

    Volume 6, 1993, pages 949-960

  • Certain systems with piecewise constant feedback controls with a time delay

    George Seifert

    Volume 6, 1993, pages 937-947

  • Boundary stabilization for the stretched string equation

    Marius Tucsnak

    Volume 6, 1993, pages 925-935

  • The Bellman equation for constrained deterministic optimal control problems

    Stefania Bortoletto

    Volume 6, 1993, pages 905-924

  • Well-posedness and asymptotics of solutions for a class of wave equations with a nonlinear boundary stabilizer

    Chin-Yuan Lin

    Volume 6, 1993, pages 899-904

  • Uniform persistence for population models with time delay using multiple Lyapunov functions

    Yulin Cao and Thomas C. Gard

    Volume 6, 1993, pages 883-898

  • The Perron integral in ordinary differential equations

    Stefan Schwabik

    Volume 6, 1993, pages 863-882

  • On the existence of nodal solutions of the equation ??u=|u|2??2u with Dirichlet boundary conditions

    Maria Vittoria Marchi and Filomena Pacella

    Volume 6, 1993, pages 849-862

  • Asymptotic stability of the equilibrium of the damped oscillator

    L. Hatvani and Vilmos Totik

    Volume 6, 1993, pages 835-848

  • Uniqueness of solutions of some second order differential equations

    Chao-Nien Chen

    Volume 6, 1993, pages 825-834

  • Multiplicity results for semilinear elliptic equations with lack of compactness

    Massimo Grossi

    Volume 6, 1993, pages 807-823

  • Periodic solutions of forced second order equations with the oscillatory time map

    Dingbian Qian and Jiangong You

    Volume 6, 1993, pages 793-806

  • Accretivity results for nonlinear systems

    A. Visintin

    Volume 6, 1993, pages 773-792

  • Bifurcation from infinity and multiple solutions for an elliptic system

    Raffaele Chiappinelli and Djairo G. de Figueiredo

    Volume 6, 1993, pages 757-771

  • Cusp points and pitchfork interactions in equivariant bifurcation problems

    Daniela Lupo and Andrè Vanderbauwhede

    Volume 6, 1993, pages 721-756

  • Boundary value problems of a class of quasilinear ordinary differential equations

    Zong Ming Guo

    Volume 6, 1993, pages 705-719

  • Linearized oscillations in nonautonomous delay differential equations

    V. Lj. Koci?, G. Ladas, and C. Qian

    Volume 6, 1993, pages 671-683

  • Uniqueness of solutions of nonlinear Dirichlet problems

    P.N. Srikanth

    Volume 6, 1993, pages 663-670

  • Existence of positive solutions of semilinear elliptic equations in $R^N$

    D.M. Cao

    Volume 6, 1993, pages 655-661

  • A boundary value problem whose jumping nonlinearity is neither smooth nor Lipschitzian.

    Nguyen Phuong Càc

    Volume 6, 1993, pages 643-653

  • A class of nonlinear parabolic integro-differential equations

    Weiqing Xie

    Volume 6, 1993, pages 627-642

  • Large time behavior of the maximal solution of equation $u_t=(u^{m-1} u_x)_x$ with $-1 < le 0$

    Hongfei Zhang

    Volume 6, 1993, pages 613-626

  • On weak solutions of nonstationary Boussinesq equations

    Yoshiyuki Kagei

    Volume 6, 1993, pages 587-611

  • Strong nonsubordinacy and absolutely continuous spectra for Sturm-Liouville equations

    Steve Clark and Don Hinton

    Volume 6, 1993, pages 573-586

  • Some existence results for singular boundary value problems

    L.E. Bobisud, J.E. Calvert, and W.D. Royalty

    Volume 6, 1993, pages 553-571

  • Fredholm-type results for integrodifferential identification parabolic problems

    A. Lorenzi and A. Prilepko

    Volume 6, 1993, pages 535-552

  • Uniform boundary stabilization of semilinear wave equations with nonlinear boundary damping

    I. Lasiecka and D. Tataru

    Volume 6, 1993, pages 507-533

  • On asymptotic stability for linear viscoelastic fluids

    Mauro Fabrizio and Barbara Lazzari

    Volume 6, 1993, pages 491-505

  • Compactness and spectral properties for positive translation semigroups associated to models of populations dynamics

    L. Alaoui and O. Arino

    Volume 6, 1993, pages 459-480

  • Asymptotic behaviour of positive solutions of the nonautonomous Lotka-Volterra competition equations

    Antonio Tineo

    Volume 6, 1993, pages 449-457

  • A quasilinear integrodifferential equation of hyperbolic type

    J.G. Dix and R.M. Torrejòn

    Volume 6, 1993, pages 431-447

  • Existence of solutions for nonlinear boundary value problems and injectivity of related linear differential operators

    C. Fabry and F. Munyamarere

    Volume 6, 1993, pages 417-430

  • Some remarks on the exact controllability of hyperbolic systems with mixed boundary conditions

    A. Eljendy

    Volume 6, 1993, pages 393-416

  • On Dirichlet problem in Morrey spaces

    G. Di Fazio

    Volume 6, 1993, pages 383-391

  • Integral continuity and stability for stochastic hyperbolic equations

    Bohdan Maslowski, Jan Seidler, and Ivo Vrko?

    Volume 6, 1993, pages 355-382

  • On regularly varying solutions of second order linear differential equations

    J.L. Geluk,V. Mari?, and M. Tomi?

    Volume 6, 1993, pages 329-336

  • On the vibrations of rectangular membranes

    Vilmos Komornik

    Volume 6, 1993, pages 319-327

  • On some vector-valued nonlinear variational problems: variations on the Skyrme-Hartree-Fock model in nuclear physics

    Isabelle Catto

    Volume 6, 1993, pages 291-318

  • On the geometry of degree conditions for multiparameter oscillation theorems

    P. Binding and H. Volkmer

    Volume 6, 1993, pages 277-290

  • Best constant for the embedding of the space $H^2cap H_0^1 (Omega)$ into $L^{2N/(N-4)}(Omega)$

    R.C.A.M. Van der Vorst

    Volume 6, 1993, pages 259-276

  • Multiple solutions for a nonlinear elliptic equation on $R^N$ with nonlinear dependence on the gradient

    Chao-Nien Chen

    Volume 6, 1993, pages 241-257

  • Necessary and sufficient stability conditions in an asymptotically ordinary delay differential equation

    I. Györi

    Volume 6, 1993, pages 225-239

  • Remarks on resonance problems with unbounded perturbations

    M. Ramos

    Volume 6, 1993, pages 215-223

  • On the dimension of attractors for Navier-Stokes equations on two-dimensional compact manifolds

    Alexei A. Ilyin

    Volume 6, 1993, pages 183-214

  • Gyllenberg, Mats; Thieme, Horst R. Perturbing semigroups by solving Stieltjes renewal equations

    Odo Diekmann, Mats Gyllenberg, and Horst R. Thieme

    Volume 6, 1993, pages 155-181

  • Multidimensional traveling wavefronts in a model from combustion theory and in related problems

    Josè M. Vega

    Volume 6, 1993, pages 131-153

  • Interior and boundary regularity of the wave equation with interior point control

    R. Triggiani

    Volume 6, 1993, pages 111-129

  • Blow-up of positive solutions of a noncooperative parabolic system

    Gabriella Caristi and Enzo Mitidieri

    Volume 6, 1993, pages 93-110

  • An oscillation criterion for second order nonlinear differential equations with iterated integral averages

    James S.W. Wong

    Volume 6, 1993, pages 83-91

  • An inverse problem for an abstract nonlinear parabolic integrodifferential equation

    Maurizio Grasselli and Alfredo Lorenzi

    Volume 6, 1993, pages 63-81

  • On a nonlinear second order differential equation with oscillating coefficient

    M. Cecchi, M. Marini, and Gab. Villari

    Volume 6, 1993, pages 47-61

  • Pseudo-monotonicity and the Leray-Lions condition

    J.-P. Gossez and Vesa Mustonen

    Volume 6, 1993, pages 37-45

  • Generalized solutions in a new type of sets for problems with measures as data

    J.M. Rakotoson

    Volume 6, 1993, pages 27-36

  • Approximating some nonlinear equations by a fractional step scheme

    Viorel Barbu and Mimmo Iannelli

    Volume 6, 1993, pages 15-26

  • An elementary regularity theory of minimal surfaces

    Luis A. Caffarelli and Antonio Còrdoba

    Volume 6, 1993, pages Jan-13